# SDR ASOA2012121002626

- Difficulty date: November 15, 2012
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N828AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7213
- Aircraft time: 34,498 hours, 30,600 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 601R38303175
- Condition: Corroded
- Location: Bs 348
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED CLIP FOR CORROSION REMOVAL AT FS 348.  CORROSION REMOVED FROM CLIP, CLIP FOUND TO BE OUT OF LIMITS IAW SRM 53-21-43.  DRILLED UP NEW CLIP IAW SRM 51-40-11-00, MP161880 11/18/12.   INSTALLED NEW CLIP ALL WORK DONE IAW SRM 51-42-06.  SDR CLOSED.
